# SDR ASAA201906249792

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 15,429 hours, 5,073 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005605
- Part serial: 24440
- Condition: Failed
- Location: Window Heat
- Part time: 15,450 hours, 5,078 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED R/H SIDE WHCU PRECAUTIONARY PER B737-900 AMM 30-41-11. PERFORMED GOOD OPS TEST OF R/H SIDE WHCU PER AMM 30-41-11-710-801. GROUND VERIFICATION IS SUCCESSFUL.
